Review: G. Kreisel, R. O. Gandy, C. E. M. Yates, Some Reasons for Generalizing Recursion Theory [Book Review]

Journal of Symbolic Logic 40 (2):230-232 (1975)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,452

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: C. E. M. Yates, On the Degrees of Index Sets. [REVIEW]Louise Hay - 1974 - Journal of Symbolic Logic 39 (2):344-344.


Added to PP

36 (#439,881)

6 months
3 (#1,252,511)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references